# SDR SWAA2014021725185

- Difficulty date: February 4, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 53,325 hours, 42,242 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 80602
- Part serial: 180899
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT MLG UNSAFE LIGHT ON APPROACH FOR LANDING, CYCLED LANDING TWICE, GOT 3 GREEN LIGHTS, LANDED NORMAL.  R & R LANDING GREEN LOGIC CARD M982 & PROXIMITY SENSOR S73 IAW MM.
